Sergio Polidoro
Group Member:



Publications:

[1] Cibelli G., Polidoro S.,
Harnack inequalities and Bounds for Densities of Stochastic Processes
Preprint arXiv, 2018

[2] Lanconelli A., Pascucci A., Polidoro S.,
Gaussian lower bounds for non-homogeneous Kolmogorov equations with measurable coefficients
Preprint, 2018

[3] Nystrom K., Polidoro S.,
Kolmogorov-Fokker-Planck equations: comparison principles near Lipschitz type boundaries
J. Math. Pures Appl. 106, pp. 155-202, 2016

[4] Cibelli G., Polidoro S., Rossi F.,
Sharp Estimates for Geman-Yor Processes and applications to Arithmetic Average Asian options
Preprint arXiv, 2016

[5] Kogoj A.E., Pinchover Y., Polidoro S.,
On Liouville-type theorems and the uniqueness of the positive Cauchy problem for a class of hypoelliptic operators
Preprint, 2015

[6] Kogoj A.E., Polidoro S.,
Harnack inequality for hypoelliptic second order partial differential operators
Preprint, 2015

[7] Cinti C., Menozzi S., Polidoro S.,
Two-sided bounds for degenerate processes with densities supported in subsets of R^N
Potential Analysis, Vol. 42,1, pp. 39-98, 2015

[8] Citti G., Manfredini M., Morbidelli D., Polidoro S., Uguzzoni F.,
Geometric Methods in PDEs
Springer INdAM Series, 2015

[9] Bonfiglioli A., Citti G., Cupini G., Manfredini M., Montanari A., Morbidelli D., Pascucci A., Polidoro S., Uguzzoni F.,
The role of fundamental solution in Potential and Regularity Theory for subelliptic PDE
Geometric Methods in PDEs, Springer INdAM Series, Vol. 13, pp. 341-373, 2015

[10] Cinti C., Nystrom K., Polidoro S.,
A Carleson-type estimate in Lipschitz type domains for non-negative solutions to Kolmogorov operators
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) Vol. XII, 439-465, 2013

[11] Cinti C., Nystrom K., Polidoro S.,
A boundary estimate for non-negative solutions to Kolmogorov operators in non-divergence form
Annali di Matematica Pura ed Applicata, Vol. 191(1), pp. 1-23, 2012

[12] Cinti C., Nystrom K., Polidoro S.,
A note on Harnack inequalities and propagation set for a class of hypoelliptic operators
Potential Anal. Vol. 33 pp. 341–354, 2010

[13] Nystrom K., Pascucci A., Polidoro S.,
Regularity near the Initial State in the Obstacle Problem for a class of Hypoelliptic Ultraparabolic Operators
J. Differential Equations, 249 pp.2044-2060, 2010

[14] Frentz M., Nystrom K., Pascucci A., Polidoro S.,
Optimal regularity in the obstacle problem for Kolmogorov operators related to American Asian options
Math. Ann., Vol. 347, n.4 pp.805-838, 2010

[15] Cinti C., Polidoro S.,
Bounds on short cylinders and uniqueness results for degenerate Kolmogorov equation
J. Math. Anal. Appl., Vol. 359, pp. 135-145, 2009

[16] Carciola A., Pascucci A., Polidoro S.,
Harnack inequality and no-arbitrage bounds for self-financing portfolios
Bol. Soc. Esp. Mat. Apl. n.49 pp.19-31, 2009

[17] Polidoro S., Ragusa M.A.,
Harnack inequality for hypoelliptic ultraparabolic equations with a singular lower order term
Rev. Mat. Iberoamericana, vol. 24 no. 3, pp. 1011-1046, 2008

[18] Di Francesco M., Pascucci A., Polidoro S.,
The obstacle problem for a class of hypoelliptic ultraparabolic equations
Proc. R. Soc. Lond. A, 464, pp.155-176, 2008

[19] Cinti C., Pascucci A., Polidoro S.,
Pointwise estimates for solutions to a class of non-homogeneous Kolmogorov equations
Math. Ann., Volume 340, n.2, pp.237-264, 2008

[20] Cinti C., Polidoro S.,
Pointwise local estimates and Gaussian upper bounds for a class of uniformly subelliptic ultraparabolic operators
J. Math. Anal. Appl. Vol. 338, pp. 946-969, 2008

[21] Boscain U., Polidoro S.,
Gaussian estimates for hypoelliptic operators via optimal control
Rend. Lincei Mat. Appl. Vol. 18, pp.343-349, 2007

[22] Pascucci A., Polidoro S.,
Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators
Trans. Amer. Math. Soc., Vol. 358 n.11, 4873-4893, 2006

[23] Polidoro S., Di Francesco M.,
Schauder estimates, Harnack inequality and Gaussian lower bound for Kolmogorov type operators in non-divergence form
Advances in Differential Equations, Vol. 11-11, pp. 1261-1320, 2006

[24] Polidoro S.,
Harnack Inequalities and Gaussian Estimantes for a Class of Hypoelliptic Operators
Progress in Nonlinear Differential Equations and Their Applications (Birkhauser), Vol. 63, pp.365-374, 2005

[25] Nibbi R., Polidoro S.,
Exponential decay for Maxwell equations with a boundary memory condition
J. Math. Anal. Appl. 302,1 30-55, 2005

[26] Pascucci A., Polidoro S.,
The Moser's iterative method for a class of ultraparabolic equations
Commun. Contemp. Math. Vol.6 n.3, pp.395-417, 2004

[27] Pascucci A., Polidoro S.,
On the Harnack inequality for a class of hypoelliptic evolution equations
Trans. Amer. Math. Soc. Vol. 356, pp.4383-4394, 2004

[28] Pascucci A., Polidoro S.,
On the Cauchy problem for a non linear Kolmogorov equation
SIAM J. Math. Anal. Vol.35 n.3, pp.579-595, 2003

[29] Pascucci A., Polidoro S.,
A Gaussian upper bound for the fundamental solutions of a class of ultraparabolic equations
J. Math. Anal. Appl. Vol.282 n.1, pp.396-409, 2003

[30] Polidoro S.,
A Nonlinear PDE in Mathematical Finance
Numerical Mathematics and Advanced Applications - Proceedings of ENUMATH 2001, the 4th European Conference on Numerical Mathematics and Advanced Applications, Ischia, July 2001, F. Brezzi, A. Buffa, S. Corsaro, A. Murli Eds., Springer 429-433, 2003

[31] Pascucci A., Polidoro S., Lanconelli E.,
Linear and nonlinear ultraparabolic equations of Kolmogorov type arising in diffusion theory and in finance
"Nonlinear Problems in Mathematical Physics and Related Topics Vol. II In Honor of Professor O.A. Ladyzhenskaya" International Mathematical Series, Kluwer Ed. pp.243-265, 2002

[32] Fabrizio M., Polidoro S.,
Asymptotic decay for some differential system with fading memory
Applicable Analysis, 81, 1245-1264, 2002

[33] Polidoro S., Ragusa M. A.,
A Green function and regularity results for an ultraparabolic equation with a singular potential
Advances in Differential Equations, 7-11, 1281-1314, 2002

[34] Polidoro S.,
Counterexample to the exponential decay for systems with memory
Mathematical Models and Methods for smart materials: Series of Advances in Mathematics for applied Sciences, M. Fabrizio, B. Lazzari, A. Morro Editors, World Scientific 62, 265-272, 2002

[35] Citti G., Pascucci A., Polidoro S.,
Regularity properties of viscosity solutions of a non-Hormander degenerate equation
J. Math. Pures Appl. Vol.80 n.9, pp.901-918, 2001

[36] Citti G., Pascucci A., Polidoro S.,
On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance
Differential Integral Equations Vol.14 n.6, pp.701-738, 2001

[37] Barucci E., Polidoro S., Vespri V.,
Some Results on Partial Differential Equations and Asian Options
Mathematical Models and Methods in Applied Sciences, 11-3, 475-497, 2001

[38] Polidoro S., Ragusa M. A.,
Hölder regularity for solutions of an ultraparabolic equations in divergence form
Potential Anal., 14, 341-350, 2001

[39] Polidoro S.,
On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance
Proceedings of the IIIrd World Congress of Nonlinear Analysis, Nonlinear Analysis: Series A Theory, Methods and Applications, 47/1, 491-502, 2001

[40] Manfredini M., Polidoro S.,
Interior regularity for weak solutions of ultraparabolic equations in divergence form with discontinuous coefficients
Boll. Un. Mat. Ital. (8) 1-B (1998), 651-675, 1998

[41] Polidoro S., Ragusa M. A.,
Sobolev-Morrey spaces related to an ultraparabolic equation
Manuscripta Math., 96 (1998), 371-392, 1998

[42] Polidoro S.,
A global lower bound for the fundamental solution of Kolmogorov-Fokker-Planck equations
Arch. Rational Mech. Anal., 137 (1997), 321-340, 1997

[43] Mogavero C., Polidoro S.,
A finite difference method for a boundary value problem related to the Kolmogorov equation
Calcolo, 32, 3-4 (1995), 193-205, 1995

[44] Polidoro S.,
Uniqueness and representation theorems for solutions of Kolmogorov-Fokker-Planck equations
Rendiconti di Matematica, Serie VII, 15, 535-560, 1995

[45] Lanconelli E., Polidoro S.,
On a class of hypoelliptic evolution operators
Rend. Sem. Mat. Univ. Politec. Torino, 52,1 (1994), 29-63, 1994

[46] Polidoro S.,
On a class of ultraparabolic operators of Kolmogorov-Fokker-Planck type
Le Matematiche, 49 (1994), 53-105, 1994

[47] Franchi B., Kutev N., Polidoro S.,
Nontrivial solutions for Monge-Ampère type operators in convex domains
Manuscripta Math., 79 (1993), 13-26, 1993

[48] Polidoro S.,
Bounded global solutions for a class of elliptic quasilinear equations
Atti Sem. Mat. Fis. Univ. Modena. 40 (1992), 63-82, 1992

[49] Polidoro S.,
Existence of positive solutions of quasilinear elliptic equations through nonvariational methods
Ann. Univ. Ferrara Sez VII (N.S.) 37 (1992), 131-150, 1992


top



« back